# SDR CA990310009

- Difficulty date: January 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 574205
- Condition: Failed
- Location: Mlg
- Part time: 15,356 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) LANDING GEAR DID NOT EXTEND WHEN SELECTED,  ALTERNATE SYSTEM USED.   LANDING GEAR SOLENOID VALVE REPLACED.
